# SDR CA970526001

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator Lever
- Part number: 118010303
- Condition: Worn
- Location: Inlet Guide Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION EXCESSIVE PLAY WAS FOUND ON THE INLET GUIDE VANES. FURTHER INSPECTION FOUND THE STRUT PIN HOLES WERE WORN.
